# SDR FDEA200903170939

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 31,636 hours, 16,170 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - TOTAL LOSS OF GREEN HYD FLUID DURING CLIMB-OUT, MANUAL GEAR EXTRACTION GREEN SYSTEM HYD.   R & R  HOSE AND NR 1 AND 2 ENG DRIVEN HYD PUMPS AND FILTERS PER MM 29-11-32-4.  SERVICED GREEN SYSTEM, OPERATED FLIGHT CONTROLS THROUGH SEVERAL CYCLES, LEAK CHECK OF NEW FLEX LINE, GOOD.  CLOSED ACCESS PANEL, LEAK CHECK GOOD ON ALL NEW FILTERS.  PERFORMED RESTORATION OF LANDING GEAR SYSTEM TO NORMAL OPERATING CONDITION REF AMM 32-33-00-2.  RESERVICED GREEN HYDRAULIC SYSTEM REF AMM 29-00-00-3.
